# SDR 01FDEA00610

- Difficulty date: July 27, 2001
- Submitted: August 1, 2001
- Operation: Air carrier
- Aircraft: 058FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 46705
- Aircraft time: 43,460 hours, 21,049 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO DOOR FWD CORNER DOOR SILL THRESHOLD HAS HEAVY SURFACE CORROSION FWD OF NR 1 SPOOL FITTING.  *S/D*  REMOVED AND REPLACED DOUBLER AND HI-LOKS PER EA 8-5310-56792.
